# SDR MZZA98228

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1110-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON PASSENGER CABIN SEAT TRACK AT RBBL 45.5 BETWEEN BS 1120 AND BS 1130.  THE CORRODED SEAT TRACK FROM BS 1110 TO BS 1136 WAS TRIMMED OUT AND INSTALLED REPLACEMENT TRACK PER B727 SRM 53-10-5 FIGURE 7.  (M)
